×

zbMATH — the first resource for mathematics

Stationary cardinal utility and optimal growth under uncertainty. (English) Zbl 0517.90007

MSC:
91B16 Utility theory
91B62 Economic growth models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aczél, J, ()
[2] Beals, R; Koopmans, T, Maximizing stationary utility in a constant technology, SIAM J. appl. math., 17, 1001-1015, (1969) · Zbl 0186.24804
[3] Boyer, M, An optimal growth model with stationary non-additive utilities, Canad. J. econ., 8, 216-237, (1975)
[4] Brock, W.A; Majumdar, M, Global asymptotic stability results for multisector models of optimal growth under uncertainty when future utilities are discounted, J. econ. theory, 18, 225-243, (1978) · Zbl 0414.90022
[5] Brock, W.A; Mirman, L.J, Optimal economic growth and uncertainty: the discounted case, J. econ. theory, 4, 479-513, (1972)
[6] Chichilnisky, G, Existence of optimal savings policies with imperfect information and nonconvexities, J. math. econ., 8, 1-14, (1981) · Zbl 0454.90012
[7] Epstein, L.G; Tanny, S, Generalized increasing correlation: A definition and some economic consequences, Canad. J. econ., 13, 16-34, (1980)
[8] Epstein, L.G; Hynes, J.A, The rate of time preference and dynamic economic analysis, J. Pol. econ., (1983), in press
[9] Gorman, W.M, The structure of utility functions, Rev. econ. stud., 35, 367-390, (1968) · Zbl 0217.26801
[10] Grandmont, J.M, Continuity properties of a von Neumann-morgenstern utility, J. econ. theory, 4, 45-57, (1972)
[11] Green, H.A.J, Consumer theory, (1976), Macmillan Co., London
[12] Iwai, K, Optimal economic growth and stationary ordinal utility—a Fisherian approach, J. econ. theory, 5, 121-151, (1972)
[13] Keeney, R, Risk independence and multi-attributed utility functions, Econometrica, 41, 27-34, (1973) · Zbl 0266.90012
[14] Koopmans, T, Stationary ordinal utility and impatience, Econometrica, 28, 287-309, (1960) · Zbl 0149.38401
[15] Koopmans, T; Diamond, P; Williamson, R, Stationary utility and time perspective, Econometrica, 32, 82-100, (1964) · Zbl 0131.18603
[16] Pollak, R.A, Additive von Neumann-morgenstern utility functions, Econometrica, 35, 485-494, (1967) · Zbl 0157.51001
[17] Pollak, R.A, The risk independence axiom, Econometrica, 41, 35-39, (1973) · Zbl 0267.90009
[18] Mirman, L.J; Zilcha, I, On optimal growth under uncertainty, J. econ. theory, 11, 329-339, (1975) · Zbl 0362.90024
[19] Mirman, L.J; Zilcha, I, Unbounded shadow prices for optimal stochastic growth models, Internat. econ. rev., 17, 121-132, (1976)
[20] Schectman, J; Escudero, V, Some results on “an income fluctuation problem”, J. econ. theory, 16, 151-166, (1977) · Zbl 0402.90002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.